Vol. 287, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 287: 1
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Bernstein-type theorems for spacelike stationary graphs in Minkowski spaces

Xiang Ma, Peng Wang and Ling Yang

Vol. 287 (2017), No. 1, 159–175
Abstract

For entire spacelike stationary 2-dimensional graphs in Minkowski spaces, we establish Bernstein-type theorems under specific boundedness assumptions either on the W-function or on the total (Gaussian) curvature. These conclusions imply the classical Bernstein theorem for minimal surfaces in 3 and Calabi’s theorem for spacelike maximal surfaces in 13.

Keywords
Bernstein problems, spacelike, stationary, entire graph
Mathematical Subject Classification 2010
Primary: 30F15, 53C24, 58J05
Milestones
Received: 7 May 2015
Revised: 2 February 2016
Accepted: 22 July 2016
Published: 6 February 2017
Authors
Xiang Ma
School of Mathematical Sciences
Peking University
Beijing, 100871
China
Peng Wang
School of Mathematical Sciences
Tongji University
Shanghai, 200092
China
Ling Yang
School of Mathematical Sciences
Fudan University
Shanghai, 200433
China